Jump to content
CrazyBoards.org

Lexapro - add wellbutrin


Recommended Posts

Has anyone succesfully combined wellbutrin with their lexapro to help with the lack of motivation caused by the lexapro?  when I tried lexapro before when i

get off work i sit down and dont really want to get up.. not because

i'm exhausted(i am tired and prefer to nap) but because i'm just not interested in

getting up.

I don't even know what wellbutrin does but it seems like alot of people do this because of the tired effects or motivation issues with the ssri's?

Link to comment
Share on other sites

AHHHH I am having this exact same problem!!

Wellbutrin alone, 300 mg caused extreme rapid cycling.

So...

I was put on 10 mg. Lexapro.

Now...

NO MOTIVATION whatsoever. I don't even want to do anything. However, as I was scaling back on the Wellbutrin I was starting up on the Lexapro so there was a weeks time where I was taking 150 mg. WB and the Lexapro together- and things were so much better, I was actually wanting to do things. Now, just on Lexapro I am finding it hard to do anything whatsoever.

So yeah, I am going to try to get back on the WB and combine it with the Lexapro again- it worked much better for me than just Lexapro alone.

Link to comment
Share on other sites

Guest Guest_thepunisher_*

I talked to the pdoc that supervises my special nurse today and I am switching back to lexapro from the zoloft which makes me tired, etc.

Then if - ( I think when) I get tired, lazy again then they will give me wellbutrin, and around 100 or 200 of the wellbutrin

AHHHH I am having this exact same problem!!

Wellbutrin alone, 300 mg caused extreme rapid cycling.

So...

I was put on 10 mg. Lexapro.

Now...

NO MOTIVATION whatsoever. I don't even want to do anything. However, as I was scaling back on the Wellbutrin I was starting up on the Lexapro so there was a weeks time where I was taking 150 mg. WB and the Lexapro together- and things were so much better, I was actually wanting to do things. Now, just on Lexapro I am finding it hard to do anything whatsoever.

So yeah, I am going to try to get back on the WB and combine it with the Lexapro again- it worked much better for me than just Lexapro alone.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...